Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Continuous bleeding after a change in birth control pill - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   hi
Doctor :   Hi
Doctor :   How can i help you?
User :   My period has not stopped for 3 weeks, i've been on birth control for about two years and everything was normal and then 3 weeks ago when i took the non-hormonal pills for a week i got my period, when i took the hormonal pills again, it didnt stop
User :   and its been three weeks since then, what should i do?
User :   and its not just spotting
Doctor :   may i know your age and the number of pads you are using per day?
User :   17, and about 2 tampons a day
User :   its light but not spotting light
Doctor :   The cause for the bleeding is probably hormonal imbalance.
Doctor :   Bot you need medical attention since you are losing blood.
Doctor :   So i would suggest you to have an examination done at a nearby hospital.
User :   okay, thank you
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor